Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariant eigendistributions on a semisimple Lie group


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 119 (1965), 457-508
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9947-1965-0180631-0
MathSciNet review: 0180631
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Groupes linéaires algébriques, Ann. of Math. (2) 64 (1956), 20-82. MR 0093006 (19:1195h)
  • [2] A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Ann. of Math. (2) 61 (1955), 389-405. MR 0068531 (16:897d)
  • [3] N. Bourbaki, Groupes et algèbres de Lie, Chapitre I, Algèbres de Lie, Hermann, Paris, 1960. MR 0132805 (24:A2641)
  • [4] (a) Harish-Chandra, On representation of Lie algebras, Ann. of Math. (2) 50 (1949), 900-915. MR 0030945 (11:77b)
  • 1. (b) -, Representations of a semisimple Lie group on a Banach space. I, Trans. Amer. Math. Soc. 75 (1953), 185-243. MR 0056610 (15:100f)
  • 2. (c) -, The Plancherel formula for complex semisimple Lie groups, Trans. Amer. Math. Soc. 76 (1954), 485-528. MR 0063376 (16:111f)
  • 3. (d) -, Representations of semisimple Lie groups. VI, Amer. J. Math. 78 (1956), 564-628. MR 0082056 (18:490d)
  • 4. (e) -, The characters of semisimple Lie groups, Trans. Amer. Math. Soc. 83 (1956), 98-163. MR 0080875 (18:318c)
  • 5. (f) -, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87-120. MR 0084104 (18:809d)
  • 6. (g) -, Fourier transforms on a semisimple Lie algebra. I, Amer. J. Math. 79 (1957), 193-257. MR 0087044 (19:293a)
  • 7. (g2)-, Fourier transforms on a semisimple Lie algebra. II, Amer. J. Math. 79 (1957), 653-686. MR 0095898 (20:2396)
  • 8. (h) -, A formula for semisimple Lie groups, Amer. J. Math. 79 (1957), 733-760. MR 0096138 (20:2633)
  • 9. (i) -, Spherical functions on a semisimple Lie group. I, Amer. J. Math. 80 (1958) 241-310. MR 0094407 (20:925)
  • 10. (j) -, Invariant eigendistributions on semisimple Lie groups, Bull. Amer. Math. Soc. 69 (1963), 117-123. MR 0145006 (26:2545)
  • 11. (k) -, Invariant distributions on Lie algebras, Amer. J. Math. 86 (1964), 271-309. MR 0161940 (28:5144)
  • 12. (l) -, Invariant differential operators and distributions on a semisimple Lie algebra, Amer. J. Math. 86 (1964), 534-564. MR 0180628 (31:4862a)
  • 13. (m) -, Some results on an invariant integral on a semi-simple Lie algebra, Ann. of Math. (2) 80 (1964), 551-593. MR 0180629 (31:4862b)
  • 14. (n) -, Invariant eigendistributions on a semisimple Lie algebra, Inst. Hautes Études Sci. Publ. Math. No. 27.
  • [5] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [6] C. B. Morrey and L. Nirenberg, On the analyticity of solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271-290. MR 0089334 (19:654b)
  • [7] L. Schwartz, Théorie des distributions. I, Hermann, Paris, 1950. MR 0035918 (12:31d)
  • [8] H. Weyl, The structure and representation of continuous groups, The Institute for Advanced Study, Princeton, N. J., 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0180631-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society